# SDR SWAA2024110555379

- Difficulty date: November 1, 2024
- Submitted: November 6, 2024
- Operation: Air carrier
- Aircraft: N457WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33856
- Aircraft time: 68,076 hours, 40,891 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Rib
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H MLG CENTER DOOR RIB HAS 1' CRACK NEAR LOWER FORWARD MOUNT<[01] REMOVED L/H MLG CTR & INNER DOOR. I.A.W. AMM 32-13-11 OK TO CONTINUE PER CDL 32-10-3XC
